# SDR AWXA200600462

- Difficulty date: March 19, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 64,391 hours, 39,381 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 100064901
- Part serial: 12207
- Condition: Faulty
- Location: Cargo Bay
- Part time: 14,208 hours, 8,790 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ELP - FALSE FIRE WARNING - CREW REPORTED THAT AT GATE WITH THE APU RUNNING RECEIVED AN AFT CARGO FIRE INDICATION.  CREW FOLLOWED QRH PROCEDURES AND EVACUATED AIRCRAFT AT GATE, L2 DOOR SLIDE WAS DEPLOYED AND REMAINING PASSENGERS EVACUATED AIRCRAFT.  FIRE BOTTLE WAS DEPLOYED INTO THE AFT CARGO PIT.  WAS DETERMINED TO BE A FALSE WARNING.  FOUND SMOKE DETECTOR UNIT NR 10 FAULTY.  REMOVED AND REPLACED SDU NR 10 AND REPLACED SDU NR 9'S BATTERIES IAW AMERICA WEST AIRLINES TASK CARD R2M26001 AND R2M26002.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT WAS THEN MAINTENANCE FERRIED BACK TO PHX WHERE THE FIRE BOTTLE AND L2 SLIDE WAS REPLACED.
